# SDR SIMA951762

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107AE
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 522792
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DFW - FLT 3539 - DURING TAKEOFF, THE RIGHT ENGINE PROPELLER RPM INDICATOR DROPPED TO ZERO.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  THE INDICATOR WAS REPLACED WITH A SATISFACTORY GROUND RUN PERFORMED.  AIRCRAFT RETURNED TO SERVICE.  (X)
